I’ve been fighting shingles now for 6 weeks and I’m still suffering from pain where the shingles blisters were located. I started 15 billion probiotics midway thru this and was feeling better. I was taking 5 billion 3 times a day. A friend coaxed me to bump it up to 20 billion. So I did this and by the 3rd day I had a rash all over my head. I’ve since stopped and the rash has gone away. I really want to go back on it, but now I’m stuck with 20 billion capsules. Any ideas on breaking these capsules in half to take half in the morning then again at night? Or should I wait til after this shingle pain goes away? I’m sure I’m in toxic overload with having fibromyalgia and type 2 diabetes. What would u suggest I do? Thank you.
In addition to the mentioned side effects several others have been reported. In both males and females acne are frequently reported, as well as hypertrophy of sebaceous glands, increased tallow excretion, hair loss, and alopecia. There is some evidence that anabolic steroid abuse may affect the immune system, leading to a decreased effectiveness of the defense system. Steroid use decreases the glucose tolerance, while there is an increase in insulin resistance. These changes mimic Type II diabetes. These changes seem to be reversible after abstention from the drugs.
A study conducted by Chambers et al. in 2006 indicated that newborns whose mothers had started taking an SSRI such as Paxil after twenty weeks of becoming pregnant are six times more likely to develop PPHN than the general population. Another study by Källén et al. reported a significant relationship between the occurrence of PPHN and the use of antidepressant drugs such as Paxil during the first trimester of pregnancy. No association between the use of the SSRI drug during the third trimester of pregnancy and PPHN was found by the study conducted by Andrade et al. The FDA updated its safety warning in December 2011. As the review of more recent studies yielded additional findings that had to be taken into account, it was concluded that a final decision cannot yet be established about the relationship between the use of SSRIs and the development of PPHN.